# SDR USAAD98123

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: 4954341501
- Condition: Broken
- Location: Aft Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 247 - DURING CLIMB, THE AIRCRAFT BEGAN TO LOSE PRESSURIZATION AND THE AFT SERVICE DOOR WARNING LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT SERVICE DOOR NOT CLOSED PROPERLY CAUSED BY A BROKEN INTERLOCK SPRING.  THE INTERLOCK SPRING WAS REPLACED AND DOOR OPERATION WAS NORMAL.  (M)
